# SDR AALA20040652

- Difficulty date: June 13, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Rt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SFO - INFLIGHT T1907 SMOKE IN CABIN REPORTED SOON AFTER TAKEOFF.  TURNED RECIRCULATION FAN OFF AND NO SMOKE VISIBLE.  RETURNED TO SFO AND LANDED WITHOUT INCIDENT.  FOUND RT PACK LEAKING OIL.  REPLACED RIGHT HAND COALESCER BAG.  SYSTEM GROUND CHECKED NORMAL OPERATION.
